Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



The Bergman metric on a Stein manifold with a bounded plurisubharmonic function

Authors: Bo-Yong Chen and Jin-Hao Zhang
Journal: Trans. Amer. Math. Soc. 354 (2002), 2997-3009
MSC (2000): Primary 32H10
Published electronically: March 29, 2002
MathSciNet review: 1897387
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this article, we use the pluricomplex Green function to give a sufficient condition for the existence and the completeness of the Bergman metric. As a consequence, we proved that a simply connected complete Kähler manifold possesses a complete Bergman metric provided that the Riemann sectional curvature $\le -A/\rho^2$, which implies a conjecture of Greene and Wu. Moreover, we obtain a sharp estimate for the Bergman distance on such manifolds.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32H10

Retrieve articles in all journals with MSC (2000): 32H10

Additional Information

Bo-Yong Chen
Affiliation: Department of Applied Mathematics, Tongji University, Shanghai 200092, China

Jin-Hao Zhang
Affiliation: Department of Mathematics, Fudan University, Shanghai 200433, China

Keywords: Bergman metric, pluricomplex Green function, sectional curvature, K\"ahler manifold
Received by editor(s): August 1, 2001
Published electronically: March 29, 2002
Additional Notes: The first author was supported by an NSF grant TY10126005 and a grant from Tongji Univ. No. 1390104014
The second author was supported by project G1998030600
Article copyright: © Copyright 2002 American Mathematical Society